JOURNAL ARTICLE

Nodular vasculitis associated with propylthiouracil therapy

D Wolf, A Ben-Yehuda, E Okon, Y Naparstek
Cutis; Cutaneous Medicine for the Practitioner 1992, 49 (4): 253-5
1521477
Cutaneous vasculitis is a rare complication of propylthiouracil therapy. We describe a patient who presented with lower extremity subcutaneous nodules, hemorrhagic bullae, and necrotic ulcers during treatment with this agent. Examination of a skin biopsy specimen revealed nodular vasculitis. This type of vasculitis has not been described in association with propylthiouracil therapy before. Nodular vasculitis not associated with the drug is characterized by a chronic protracted course, whereas in the patient reported the lesions rapidly regressed when use of the drug was discontinued.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Trending Papers

Remove bar
Read by QxMD icon Read
1521477
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.